Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 45, NWS Norman, OK

May 7, 2015Love County, Oklahoma

NWS Norman, OK issued this tornado warning at May 7, 2015, 7:41 PM CDT for Love County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 7:41 PM CDT (00:41 UTC)
Expired
May 7, 2015, 8:15 PM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Love County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
4.1
Supercell composite
18.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WFUS54 KOUN 080041
TOROUN
OKC085-080115-
/O.NEW.KOUN.TO.W.0045.150508T0041Z-150508T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 815 PM CDT
    
* AT 741 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR GAINESVILLE...MOVING NORTH AT 25 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  MARIETTA AND THACKERVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3372 9715 3376 9719 3382 9720 3384 9717
      3389 9718 3392 9722 3394 9700 3394 9699
      3395 9695 3393 9699 3389 9698 3384 9703
      3384 9704 3386 9707 3385 9709 3382 9705
      3380 9709 3373 9709 3372 9712
TIME...MOT...LOC 0041Z 195DEG 20KT 3366 9716 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
3 follow-up statements
447 
WWUS54 KOUN 080054
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT THU MAY 7 2015

OKC085-080115-
/O.CON.KOUN.TO.W.0045.000000T0000Z-150508T0115Z/
LOVE OK-
754 PM CDT THU MAY 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN LOVE COUNTY...
    
AT 752 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 4 MILES SOUTHEAST OF THACKERVILLE...MOVING NORTH AT 30 
MPH. ROOF DAMAGE WAS REPORTED 8 MILES NORTHEAST OF GAINESVILLE 
TEXAS FROM THIS STORM.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MARIETTA AND THACKERVILLE. 

LAT...LON 3376 9719 3382 9720 3384 9717 3389 9718
      3392 9722 3394 9700 3394 9699 3395 9695
      3393 9699 3389 9698 3384 9703 3384 9704
      3386 9707 3385 9709 3382 9705 3380 9709
      3373 9709 3372 9712 3372 9715
TIME...MOT...LOC 0052Z 200DEG 25KT 3377 9710 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

..SPEG.
683 
WWUS54 KOUN 080106
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT THU MAY 7 2015

OKC085-080115-
/O.CON.KOUN.TO.W.0045.000000T0000Z-150508T0115Z/
LOVE OK-
806 PM CDT THU MAY 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL LOVE COUNTY...
    
AT 806 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF MARIETTA...MOVING NORTH AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LOVE COUNTY.

LAT...LON 3384 9713 3393 9710 3394 9700 3394 9699
      3395 9695 3393 9699 3389 9698 3384 9703
      3384 9704 3386 9707
TIME...MOT...LOC 0106Z 192DEG 26KT 3387 9707 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

..SPEG.
053 
WWUS54 KOUN 080114
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT THU MAY 7 2015

OKC085-080123-
/O.EXP.KOUN.TO.W.0045.000000T0000Z-150508T0115Z/
LOVE OK-
814 PM CDT THU MAY 7 2015

...THE TORNADO WARNING FOR EAST CENTRAL LOVE COUNTY WILL EXPIRE AT
815 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARS CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING WILL 
BE ALLOWED TO EXPIRE.

LAT...LON 3384 9713 3393 9710 3394 9700 3394 9699
      3395 9695 3393 9699 3389 9698 3384 9703
      3384 9704 3386 9707
TIME...MOT...LOC 0110Z 195DEG 20KT 3387 9707 

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 6:43 PM CDT, 58 minutes earlier.

Area forecast discussion, May 7, 6:43 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 7 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
THE CURRENT CLUSTER OF TSRA WILL CONTINUE TO MOVE GENERALLY E
THIS EVENING...DEPARTING THE LAST TAF SITES /KPNC...KOKC...KOUN/
AROUND 01Z. A FEW SHRA/TSRA MAY AFFECT THE KSPS AREA UNTIL ABOUT
04Z...BUT ARE NOT CURRENTLY EXPECTED TO PASS OVER THE AIRPORT.
WINDS ASSOCIATED WITH A MESOHIGH /AN AREA OF HIGH PRESSURE CREATED
BY A CLUSTER OF THUNDERSTORMS/ WILL RESULT IN AN UNUSUAL WIND
PATTERN THIS EVENING. GENERALLY...WINDS WILL FLOW AWAY FROM THE
MESOHIGH IN ALL DIRECTIONS...MODIFIED SOMEWHAT BY THE PREVAILING
S FLOW. WINDS SHOULD ALL TURN BACK AROUND TO S/SSE BY MIDNIGHT.
SOME STRATUS IS LIKELY IN THE MORNING...AND A FEW SHRA/TSRA WILL
BE POSSIBLE...BUT NOT LIKELY. TSRA...SOME SEVERE AGAIN...ARE MORE
LIKELY TOMORROW AFTERNOON AND EVENING...OVER ESSENTIALLY THE
ENTIRE REGION.

CMS
&&

.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 7 2015/

DISCUSSION...
A LARGE GROUP OF THUNDERSTORMS DEVELOPED DURING THE DAY
TODAY...AND IS FORECAST TO CONTINUE ITS SLOW MARCH TOWARD THE EAST
THIS EVENING. THIS RESULTS IN HIGH CHANCES FOR RAIN THIS
EVENING/OVERNIGHT FOR ALL BUT THE FAR WESTERN PART OF OUR FORECAST
AREA. SOME STORMS MAY BE SEVERE...MAINLY OVER THE SOUTHERN HALF OF
OUR AREA. IN ADDITION TO THESE STORMS...CONVECTION OVER COLORADO
AND KANSAS MAY BUILD INTO NORTHERN OKLAHOMA OVERNIGHT AND
TOMORROW MORNING.

STRONG TO SEVERE STORMS REMAIN IN THE FORECAST TOMORROW...AND
INCREASING VERTICAL WIND SHEAR WILL BE MORE SUPPORTIVE OF
SUPERCELL STRUCTURES AND THE RELATED SEVERE WEATHER
THREATS...MAINLY OVER THE WESTERN 2/3 OF OUR FORECAST AREA.

SATURDAY AT THIS POINT LOOKS LIKE A CLASSIC SEVERE WEATHER
SITUATION. MODELS CONTINUE TO SHOW A STRONG...NEGATIVELY-
TILTED...SHORTWAVE TROUGH MOVING NORTHEAST ACROSS THE CENTRAL HIGH
PLAINS...PROVIDING PLENTY OF SUPPORT FOR STORMS IN THE MODERATE
INSTABILITY AND HIGH-SHEAR ENVIRONMENT THAT IS EXPECTED.

AS THE WAVE EXITS TO THE NORTHEAST ON SUNDAY...IT WILL DRIVE A
COLD FRONT INTO OKLAHOMA AND NORTH TEXAS. THIS WILL BRING A
PROGRESSIVE END TO THE SEVERE WEATHER AS THE FRONT ADVANCES TOWARD
THE EAST. THE LAST OF THE STORMS SHOULD EXIT OUR SOUTHEAST
COUNTIES LATE SUNDAY OR EARLY MONDAY.

THE POST-FRONTAL REGIME SHOULD PROVIDE OKLAHOMA AND NORTH TEXAS
WITH A FEW DAYS OF MILD/COOL WEATHER AND RELATIVELY LOW CHANCES
FOR SHOWERS AND STORMS. SEVERE WEATHER IS VERY IMPROBABLE DURING
THIS PERIOD...MONDAY THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  79  65  77 /  90  60  60  70
HOBART OK         63  79  64  77 /  50  70  30  70
WICHITA FALLS TX  66  79  66  79 /  70  70  50  60
GAGE OK           58  82  59  76 /  30  50  40  60
PONCA CITY OK     63  81  63  79 /  80  50  70  70
DURANT OK         68  81  66  79 /  90  40  70  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.

&&

11/26/23
Hazardous weather outlook, May 7, 11:54 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU MAY 7 2015

OKZ004>048-050>052-TXZ083>090-081700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS
OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM
ELK CITY... TO CLINTON AND OKLAHOMA CITY... TO SEMINOLE OKLAHOMA.
THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK IS FOR
AREAS NORTH OF THIS LINE.

TIMING...
THROUGH MIDNIGHT BUT MOST WIDESPREAD AND SIGNIFICANT SEVERE STORMS
ARE EXPECTED 2 PM TO MIDNIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS UP TO 75 MPH...
AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH
THE STRONGER STORMS WHICH MAY RESULT IN FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
THUNDERSTORMS THAT DEVELOPED IN THE TEXAS PANHANDLE AND WEST
TEXAS THIS MORNING WILL CONTINUE TO MOVE EAST AND SPREAD ACROSS AT
LEAST PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. OTHER THUNDERSTORMS COULD DEVELOP FURTHER NORTH LATE THIS
AFTERNOON.

INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE
STORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL... DAMAGING WIND
GUSTS... AND A FEW TORNADOES WILL BE POSSIBLE. THE POTENTIAL FOR
SEVERE STORMS WILL DECREASE OVERNIGHT BUT THUNDERSTORMS COULD
CONTINUE INTO EARLY FRIDAY.

.HEAVY RAIN...
FLASH FLOODING WILL BE POSSIBLE IN SOME LOCATIONS THIS AFTERNOON
AND TONIGHT WITH ANY ADDITIONAL HEAVY RAIN. MAINSTEM RIVER
FLOODING WILL ALSO CONTINUE IN SOME AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES
WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH
THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND
MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY
EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 7, 5:46 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT THU MAY 7 2015

TXZ087-088-072330-
KNOX TX-BAYLOR TX-
546 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX AND SOUTHERN
BAYLOR COUNTIES UNTIL 630 PM CDT...

AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
GOREE...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...GOREE...RED SPRINGS...RHINELAND...BOMARTON AND SOUTHERN
LAKE KEMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3340 9957 3354 9968 3373 9919 3340 9900
TIME...MOT...LOC 2244Z 247DEG 23KT 3346 9950

MBS
Special weather statement, May 7, 5:49 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT THU MAY 7 2015

OKZ045-046-050-TXZ090-072345-
CARTER OK-LOVE OK-JEFFERSON OK-CLAY TX-
549 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE...JEFFERSON AND EAST CENTRAL CLAY COUNTIES UNTIL
645 PM CDT...

AT 549 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES WEST OF LOCO TO 3 MILES EAST OF BELLEVUE...MOVING EAST
AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...LONE GROVE...HEALDTON...WILSON...RINGLING...RYAN...
TERRAL...ADDINGTON...LEON...SUGDEN...OSCAR...GRADY...RUBOTTOM...
CORNISH...PETERSBURG AND COURTNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3383 9745 3389 9745 3392 9749 3390 9759
      3395 9759 3399 9767 3394 9773 3393 9776
      3392 9776 3392 9778 3389 9778 3390 9780
      3386 9783 3385 9787 3389 9798 3384 9798
      3385 9801 3428 9798 3429 9731 3382 9737
TIME...MOT...LOC 2247Z 259DEG 26KT 3434 9780 3362 9796

MBS
Special weather statement, May 7, 6:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT THU MAY 7 2015

OKZ039>041-046-072330-
CARTER OK-MURRAY OK-GARVIN OK-STEPHENS OK-
605 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...WEST
CENTRAL MURRAY...SOUTH CENTRAL GARVIN AND EASTERN STEPHENS COUNTIES
UNTIL 630 PM CDT...

AT 604 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RATLIFF
CITY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3431 9751 3431 9756 3448 9757 3472 9739
      3450 9714
TIME...MOT...LOC 2304Z 231DEG 22KT 3443 9751
Special weather statement, May 7, 6:41 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT THU MAY 7 2015

OKZ040-041-080015-
MURRAY OK-GARVIN OK-
641 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND SOUTHEASTERN GARVIN
COUNTIES UNTIL 715 PM CDT...

AT 638 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
DAVIS...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3437 9720 3438 9722 3452 9736 3483 9694
      3480 9693 3460 9693 3459 9686 3452 9684
TIME...MOT...LOC 2338Z 233DEG 35KT 3450 9722

..SPEG.
Special weather statement, May 7, 6:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 7 2015

OKZ045-046-050-080030-
CARTER OK-LOVE OK-JEFFERSON OK-
643 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARTER...LOVE AND EAST
CENTRAL JEFFERSON COUNTIES UNTIL 730 PM CDT...

AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LEON...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...LONE GROVE...WILSON...DICKSON...THACKERVILLE...
LEON...OVERBROOK...GRADY...LAKE MURRAY...RUBOTTOM...BURNEYVILLE...
PETERSBURG AND COURTNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9737 3382 9743 3391 9747 3390 9759
      3395 9759 3399 9768 3410 9770 3427 9696
      3384 9704 3385 9709 3375 9709 3373 9716
TIME...MOT...LOC 2340Z 245DEG 22KT 3382 9751

MBS
Special weather statement, May 7, 7:35 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT THU MAY 7 2015

OKZ050-080100-
LOVE OK-
735 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOVE COUNTY UNTIL
800 PM CDT...

AT 734 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LINDSAY TEXAS...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3372 9715 3374 9717 3380 9721 3382 9720
      3384 9717 3389 9718 3392 9721 3399 9716
      3389 9699 3384 9704 3386 9707 3385 9709
      3384 9709 3384 9706 3382 9705 3380 9709
      3375 9708 3372 9712
TIME...MOT...LOC 0034Z 215DEG 21KT 3370 9721

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:29 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall2 hr
May 7, 7:35 PM CDTSpecial Weather StatementOUNLove25 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNBryan33 min
May 7, 8:34 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall41 min
May 7, 9:41 PM CDTSpecial Weather StatementOUNAtoka34 min
May 7, 9:57 PM CDTAreal Flood AdvisoryOUNBryan, Marshall2 hr
May 7, 11:58 PM CDTFlash Flood WarningOUNBryan3 hr
May 8, 2:23 AM CDTRiver Flood WarningOUNBryan28 hr
May 8, 4:36 AM CDTDense Fog AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more5 hr
May 8, 12:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 8, 1:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa50 min
May 8, 1:55 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa50 min
May 8, 1:57 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 8, 2:26 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman54 hr
May 8, 2:26 PM CDTRiver Flood WarningOUNComanche, Cotton3 days
May 8, 2:33 PM CDTSpecial Weather StatementOUNCaddo, Washita42 min
May 8, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
May 8, 2:48 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 3:21 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa39 min
May 8, 3:23 PM CDTSpecial Weather StatementOUNCanadian37 min
May 8, 3:55 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Washita50 min
May 8, 3:55 PM CDTTornado WarningOUNJackson, Tillman50 min
May 8, 4:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher43 min
May 8, 4:16 PM CDTFlash Flood WarningOUNCaddo, Greer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 4:27 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more6 hr
May 8, 4:28 PM CDTTornado Warning Tornado observedOUNTillman47 min
May 8, 4:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita38 min
May 8, 4:40 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma50 min
May 8, 4:52 PM CDTSevere Thunderstorm WarningOUNTillman38 min
May 8, 4:54 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma51 min
May 8, 5:05 PM CDTTornado Warning Tornado observedOUNCotton, Tillman40 min
May 8, 5:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
May 8, 5:37 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman68 min
May 8, 5:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie48 min
May 8, 6:01 PM CDTSpecial Weather StatementOUNCleveland29 min
May 8, 6:04 PM CDTSpecial Weather StatementOUNComanche26 min
May 8, 6:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
May 8, 6:14 PM CDTTornado Warning Tornado observedOUNCotton, Jefferson46 min
May 8, 6:20 PM CDTAreal Flood AdvisoryOUNKay, Noble, Payne3 hr
May 8, 6:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 8, 6:30 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole4 hr
May 8, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Noble, Oklahoma, Payne3 hr
May 8, 6:41 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Tillman64 min
May 8, 6:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens75 min
May 8, 6:53 PM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens4 hr
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
May 8, 6:56 PM CDTTornado Warning Tornado observedOUNJefferson35 min
May 8, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole31 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.